MAUDE Adverse Event Report: STERIS MEXICO, S. de R.L. de C.V. V-PRO; Sterilizer

STERIS MEXICO, S. de R.L. de C.V. V-PRO; Sterilizer
Model Number max 2
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Caustic/Chemical Burns (2549)
Date of Event 08/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that an employee obtained burns and an allergic reaction after handling a wrapped tray that was processed in their v-pro max 2 sterilizer.User facility personnel stated the employee's hands began to swell, and the employee subsequently experienced respiratory irritation.The employee subject of the reported event sought medical treatment at the er.The user facility did not disclose the type of treatment that may have been administered.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the v-pro max 2 sterilizer and found the unit to be operating properly.No issues were noted with the function or operation of the unit and the sterilizer was returned to service.The technician was informed that the employee was not wearing proper ppe, specifically gloves, while operating the v-pro max 2 sterilizer.The v-pro max 2 sterilizer operator manual (pp.50) states, ¿ansi/aami st58, 2013, recommends using chemical-resistant gloves when using the sterilization unit¿.The v-pro max 2 sterilizer operator manual (pp.2) further states, ¿danger - chemical injury hazard: any visible liquids in the chamber or on the load must be treated as concentrated hydrogen peroxide.Observe all hydrogen peroxide handling precautions.When handling hydrogen peroxide, wear appropriate personal protective equipment.¿ additionally, user facility personnel should ensure all instruments are properly dry prior to placement in the v-pro max 2 sterilizer.The operator manual states, ¿dry all items thoroughly.Ensure all moisture is removed from all internal parts (including lumens).If not, residual hydrogen peroxide may remain at cycle completion and/or a cycle abort occurs.Only dry items are to be placed in sterilization unit.¿ as a preventive measure, the technician replaced sv3 and tightened the reservoir.The technician counseled user facility personnel on the importance of inspecting the biological indicator prior to use and wearing proper ppe, specifically gloves, while operating the v-pro max 2 sterilizer.No additional issues have been reported.

Brand Name
V-PRO
Common Device Name
Sterilizer
Manufacturer (Section D)
STERIS MEXICO, S. de R.L. de C.V.
avenida avante 790
parque industrial guadalupe
guadalupe nuevo leon 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. de R.L. de C.V.
avenida avante 790
parque industrial guadalupe
guadalupe nuevo leon 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50836760
Report Number3005899764-2026-00072
Device Sequence Number10270562
Product Code MLR
UDI-Device Identifier00724995158354
UDI-Public(01)00724995158354(11)241206
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Numbermax 2
Device Catalogue NumberVP50002101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown